Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Code equivalence characterizes finite Frobenius rings


Author: Jay A. Wood
Journal: Proc. Amer. Math. Soc. 136 (2008), 699-706
MSC (2000): Primary 94B05; Secondary 16D50, 16L60, 16P10.
Published electronically: November 6, 2007
MathSciNet review: 2358511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that finite rings for which the code equivalence theorem of MacWilliams is valid for Hamming weight must necessarily be Frobenius. This result makes use of a strategy of Dinh and López-Permouth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 94B05, 16D50, 16L60, 16P10.

Retrieve articles in all journals with MSC (2000): 94B05, 16D50, 16L60, 16P10.


Additional Information

Jay A. Wood
Affiliation: Department of Mathematics, Western Michigan University, 1903 W. Michigan Ave., Kalamazoo, Michigan 49008–5248
Email: jay.wood@wmich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09164-2
PII: S 0002-9939(07)09164-2
Keywords: Finite Frobenius rings, Hamming weight, equivalence theorem, extension property
Received by editor(s): February 6, 2007
Published electronically: November 6, 2007
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society